# SDR USAA2012100900024

- Difficulty date: September 19, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480016200
- Condition: Distorted
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EVIDENCE OF REWORK ON FUSELAGE SKIN AT FR66+8 INCHES, S43L.  ACCOMPLISHED PERMANENT REPAIR BETWEEN FR66 TO FR67 & BETWEEN S41L TO S44L IAW A319 SRM 53-41-11 PARAG 5.E FIG 207 PAGS 313/314.
